# SDR AALA201910029014

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 70,997 hours, 18,885 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 1540600X
- Part serial: 1217
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING DESCENT, THE CENTER HYDRAULIC QUANTITY MESSAGE CAME ON THE EICAS WITH THE RESERVOIR  LIGHT ON THE OVERHEAD PANEL. QUANTITY SHOWS .36 RF. HYDRAULIC PRESSURE STEADY AT 3080. MAINTENANCE REMOVED AND REPLACED R/H INBD AILERON PCA IAW AMM 27-11-20. SERVICED CENTER HYDRAULIC SYSTEM TO FULL IAW AMM 12-12-01. OPS AND LEAK CHECK OK.
